# SDR AALA2018071199060

- Difficulty date: July 3, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 18,859 hours, 7,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD WEB  CRACKED.  REPAIRED THE BULKHEAD WEB IAW 57-10-10-9
